# SDR VGQY2010070100041

- Difficulty date: January 7, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B11668100JL
- Condition: Corroded
- Location: Shock Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR SHOCK STRUT DOOR - UPPER 'U' CAP FOUND CORRODED AT UPPER SIDE.  REMOVED AND REPLACED RT WLG SHOCK STRUT UPPER DOOR PER AMM 32-12-07 REV 90.
